You are here

Bérczes Attila Jenő

Bérczes Attila Jenő

Bérczes Attila Jenő
Name: Bérczes Attila Jenő
Other profiles: MTMT
Profession: mathematician

Publication list

Uploaded publications:
54
Publications in DEA:
53
OA:
22
Date range:
1997-2024
2024
  1. Bérczes, A., Bugeaud, Y., Győry, K., Mello, J., Ostafe, A., Sha, M.: Explicit bounds for the solutions of superelliptic equations over number fields.
    Forum Math. "Accepted by Publisher" (-), -, 2024.
    Journal metrics:
    Q2 Applied Mathematics (2022)
    Q1 Mathematics (miscellaneous) (2022)
2023
  1. Bérczes, A., Hajdu, L., Luca, F., Pink, I.: Additive Diophantine Equations with Binary Recurrences, S-Units and Several Factorials.
    Results Math. 78 (4), 1-32, 2023.
    Journal metrics:
    Q2 Applied Mathematics (2022)
    Q2 Mathematics (miscellaneous) (2022)
2021
  1. Bérczes, A., Le, M., Pink, I., Soydan, G.: A note on the ternary Diophantine equation x^2-y^{2m}=z^n.
    An. St. Univ. Ovidius Constanta, Ser. Mat. 29 (2), 93-105, 2021.
    Journal metrics:
    Q3 Analysis
    Q3 Applied Mathematics
  2. Bérczes, A., Ostafe, A., Shparlinski, I., Silverman, J.: Multiplicative Dependence Among Iterated Values of Rational Functions Modulo Finitely Generated Groups.
    Int. Math. Res. Notices. 2021 (12), 9045-9082, 2021.
    Journal metrics:
    Q1 Mathematics (miscellaneous)
  3. Bérczes, A., Hajdu, L., Tijdeman, R.: Skolem's conjecture confirmed for a family of exponential equations, II.
    Acta Arith. 197 (2), 129-136, 2021.
    Journal metrics:
    Q2 Algebra and Number Theory
2020
  1. Bazsó, A., Bérczes, A., Kolouch, O., Pink, I., Šustek, J.: Diophantine equations connected to the Komornik polynomials.
    Glas. Mat. 55 (1), 13-27, 2020.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2019
  1. Bérczes, A., Dujella, A., Hajdu, L., Saradha, N., Tijdeman, R.: Products of factorials which are powers.
    Acta Arith. 190 (4), 339-350, 2019.
    Journal metrics:
    Q2 Algebra and Number Theory
  2. Bérczes, A., Hajdu, L., Pink, I., Rout, S.: Sums of S-units in recurrence sequences.
    J. Number Theory. 196 353-363, 2019.
    Journal metrics:
    Q1 Algebra and Number Theory
  3. Bérczes, A., Bérczes, T., Varga, I., Tiba, A., Zsuga, J.: Using Laplacian spectrum to analise the comorbidities network of hemorrhagic stroke.
    In: Proceedings of the 10th IEEE International Conference on Cognitive Infocommunications : CogInfoCom 2019. Szerk.: Péter Baranyi, IEEE-Inst Electrical Electronics Engineers Inc, Piscataway, 53-60, 2019. ISBN: 9781728147932
2018
  1. Bérczes, A., Bilu, Y., Luca, F.: Diophantine equations with products of consecutive members of binary recurrences.
    Ramanujan J. 46 (1), 49-75, 2018.
    Journal metrics:
    Q1 Algebra and Number Theory
  2. Bazsó, A., Bérczes, A., Hajdu, L., Luca, F.: Polynomial values of sums of products of consecutive integers.
    Monatsh. Math. 187 (1), 21-34, 2018.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2016
  1. Bérczes, A., Luca, F., Pink, I., Ziegler, V.: Finiteness results for Diophantine triples with repdigit values.
    Acta Arith. 172 (2), 133-148, 2016.
    Journal metrics:
    Q2 Algebra and Number Theory
  2. Bérczes, A., Dujella, A., Hajdu, L., Tengely, S.: Finiteness results for F-Diophantine sets.
    Monatsh. Math. 180 (3), 469-484, 2016.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  3. Bérczes, A., Hajdu, L., Miyazaki, T., Pink, I.: On the Diophantine equation 1+x^a+z^b=y^n.
    J. Comb. Number Theory. 8 (2), 145-154, 2016.
  4. Bérczes, A., Hajdu, L., Miyazaki, T., Pink, I.: On the equation 1^k+2^k+...+x^k=y^n for fixed x.
    J. Number Theory. 163 43-60, 2016.
    Journal metrics:
    Q1 Algebra and Number Theory
2015
  1. Bérczes, A.: Effective results for division points on curves in Gm^2.
    J. Théor. Nombres Bordeaux. 27 (2), 405-437, 2015.
    Journal metrics:
    Q3 Algebra and Number Theory
  2. Bérczes, A.: Effective results for unit points on curves over finitely generated domains.
    Math. Proc. Camb. Philos. Soc. 158 (02), 331-353, 2015.
    Journal metrics:
    Q1 Mathematics (miscellaneous)
  3. Bazsó, A., Bérczes, A., Győry, K., Pintér, Á.: Erratum to the paper "On the resolution of equations Axn - Byn = C in integers x, y and n >= 3, II".
    Publ. Math. Debr. 86 (1-2), 251-253, 2015.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2014
  1. Bérczes, A., Evertse, J., Győry, K.: Effective results for Diophantine equations over finitely generated domains.
    Acta Arith. 163 (1), 71-100, 2014.
    Journal metrics:
    Q2 Algebra and Number Theory
  2. Bérczes, A., Pink, I.: On generalized Lebesgue-Ramanujan-Nagell equations.
    . 22 (1), 51-71, 2014.
    Journal metrics:
    Q4 Analysis
    Q3 Applied Mathematics
  3. Bérczes, A., Ziegler, V.: On simultaneous palindromes.
    J. Comb. Number Theory. 6 (1), 37-49, 2014.
  4. Bérczes, A., Pethő, A.: On the sumset of binary recurrence sequences.
    Publ. Math. Debr. 84 (1-2), 279-290, 2014.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  5. Bérczes, A., Dujella, A., Hajdu, L.: Some Diophantine properties of the sequence of S-units.
    J. Number Theory. 138 48-68, 2014.
    Journal metrics:
    Q1 Algebra and Number Theory
2013
  1. Bérczes, A., Evertse, J., Győry, K.: Effective results for hyper- and superelliptic equations over number fields.
    Publ. Math. Debr. 82 (3-4), 727-756, 2013.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
Show all
updated: 2024-04-14, 01:18

SCImago quartiles of
scientific journal articles

Number of scientific articles: 50
Q1/D1 1 (2%)
Q1 9 (18%)
Q2 20 (40%)
Q3 11 (22%)
Q4 4 (8%)
N/A 6 (12%)
-
OK

SCImago subject areas and categories

Mathematics (44)
Mathematics (miscellaneous) (26)
Algebra and Number Theory (16)
Applied Mathematics (4)
Analysis (2)
Computational Mathematics (1)
Theoretical Computer Science (1)

Genre chart

Year chart

Language chart